# SDR C2XA00IA076

- Difficulty date: March 24, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120RT
- Aircraft serial: 120133
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPE
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING 3A INSPECTION, THE EMERGENCY EXIT LIGHT ABOVE THE RIGHT GROUND LEVEL EMERGENCY EXIT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RESECURED A LOOSE BULB IN THE AFFECTED LIGHT ASSEMBLY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
